# SDR YENA2021070900454

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 53,416 hours, 19,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2445
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 76,632 hours, 28,587 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 81, JFK-RNO.  EMERGENCY EXIT SIGNS ON L2 AND R2 AS WELL AS REAR OVERHEAD EMER EXIT SIGN DONT COME ON WITH GEAR DOWN WITH EMER LTS ARMED. THEY DO COME ON WITH EMER LTS ON POSITION ; REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38-400-001-A OPS CK GOOD. A/C OK FOR SERVICE
